# SDR SWAA2021081991930

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT SLIDE MOUNT ISOLATOR IS CRACKED ; / [01] REMOVED SLIDE MOUNT PLATE ASSY; REMOVED AND REPLACED SLIDE MOUNT ISOLATOR IAW SRM 51-40-02-0G-0.; [02] OK TO REINSTALL SLIDE MOUNT PLATE ASSY; [03] INSTALLED SLIDE PLATE ASSY IAW SRM 51-40-02-0G-0.; [04] REMOVED AND REPLACED DAMAGED AFT SLIDE MOUNT ISOLATOR IAW SRM 51-40-02-0G-0.; [05] ALL WORK C/W AUDIT C/W
